Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 745479, 6 pages
http://dx.doi.org/10.1155/2014/745479
Research Article

Perturbation of -Isometries by Nilpotent Operators

1Departamento de Análisis Matemático, Universidad de La Laguna, La Laguna, 38271 Tenerife, Spain
2Mathematical Institute, Czech Academy of Sciences, 115 67 Prague, Czech Republic

Received 8 April 2014; Accepted 18 July 2014; Published 9 September 2014

Academic Editor: Feyzi Başar

Copyright © 2014 Teresa Bermúdez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Teresa Bermúdez, Antonio Martinón, and Juan Agustín Noda, “Arithmetic Progressions and Its Applications to (m, q)-Isometries: A Survey,” Results in Mathematics, 2015. View at Publisher · View at Google Scholar
  • Scott McCullough, and Benjamin Russo, “The 3-Isometric Lifting Theorem,” Integral Equations and Operator Theory, 2015. View at Publisher · View at Google Scholar
  • Trieu Le, “Algebraic properties of operator roots of polynomials,” Journal of Mathematical Analysis and Applications, vol. 421, no. 2, pp. 1238–1246, 2015. View at Publisher · View at Google Scholar
  • Ould Ahmed Mahmoud Sid Ould Ahmed Mahmoud, “Generalization of m-partial isometries on a hilbert space,” International Journal of Pure and Applied Mathematics, vol. 104, no. 4, pp. 599–619, 2015. View at Publisher · View at Google Scholar
  • Belal Abdullah, and Trieu Le, “The structure of m–isometric weighted shift operators,” Operators and Matrices, vol. 10, no. 2, pp. 319–334, 2016. View at Publisher · View at Google Scholar
  • Muneo Chō, Caixing Gu, and Woo Young Lee, “Elementary properties of ∞-isometries on a Hilbert space,” Linear Algebra and Its Applications, vol. 511, pp. 378–402, 2016. View at Publisher · View at Google Scholar
  • Masoumeh Faghih-Ahmadi, Saeed Yarmahmoodi, and Karim Hedayatian, “Perturbation of (m, p)-isometries by nilpotent operators and their supercyclicity,” Operators and Matrices, vol. 11, no. 2, pp. 381–387, 2017. View at Publisher · View at Google Scholar
  • Ji Eun Lee, Muneo Chō, and Haruna Motoyoshi, “On [m, C]-isometric operators,” Filomat, vol. 31, no. 7, pp. 2073–2080, 2017. View at Publisher · View at Google Scholar
  • Muneo Cho, Eungil Ko, and Ji Eun Lee, “Properties of m-complex symmetric operators,” Studia Universitatis Babes-Bolyai Mathematica, vol. 62, no. 2, pp. 233–248, 2017. View at Publisher · View at Google Scholar
  • T. Bermúdez, A. Saddi, and H. Zaway, “( A , m )-isometries on Hilbert spaces,” Linear Algebra and its Applications, vol. 540, pp. 95–111, 2018. View at Publisher · View at Google Scholar
  • Caixing Gu, “Examples of m-isometric tuples of operators on a hilbert space,” Journal of the Korean Mathematical Society, vol. 55, no. 1, pp. 225–251, 2018. View at Publisher · View at Google Scholar
  • Jun Tomiyama, Muneo Cho, Ji Eun Lee, and Kôtarô Tanahashi, “On [m,C]-symmetric operators,” Kyungpook Mathematical Journal, vol. 58, no. 4, pp. 637–650, 2018. View at Publisher · View at Google Scholar
  • Amir Mohammadi-Moghaddam, and Karim Hedayatian, “On the dynamics of the D-tuples of M-isometries,” Rocky Mountain Journal of Mathematics, vol. 49, no. 1, pp. 283–305, 2019. View at Publisher · View at Google Scholar